Need help figuring out what's wrong with my vagina!!!!!


Anonymous
on Mar 12, 2016 @ 08:47 pm

Ok I so I've been on birth control for about over 7 months now and ever since I've started my periods have been a lot longer than usual or happening twice a month. I called my gyno and they said because I'm 16 my periods gonna be irregular and the birth control with balance it eventually. But before both control I would always get my period at the end of the month for 4-6 days and it's been 8 months and I haven't had one regular period! Sometimes I'll think I'll have a normal period amount of days and then two days later when I think my periods over it will start back up again. Please someone tell me they can relate cuz I am so frustrated.
 


8 Replies


Anonymous
need help? on Mar 12, 2016 @ 09:12 pm

First of all, no need for frustration because it appears you ARE under a doctor's care. Any questions you may have you should get from your doctor, the one person that can and will give you the best advice and answers. Good luck.
Reply

Chikita10101
Hi on Mar 13, 2016 @ 09:50 am

The Depo shot takes your period away.
Reply

KrissiC
. on Mar 13, 2016 @ 01:09 pm

I can absolutely see that being frustrating. Just because you're under a doctors care, doesn't make it not frustrating to have your once regular cycle thrown off by birth control.

It should have evened out by 7 months. I'd make another appointment and tell the doc your feelings. Ask for another prescription. And if they won't change it, I'd see another doctor. I've had some birth control meds screw with my cycle and when it hadn't evened out by 6 months, I asked to try another type and my doctor always helped me.
Reply

KrissiC
What type of bc are you on? on Mar 13, 2016 @ 01:09 pm

If you don't mind me asking?
Reply

prettyrainbow
. on Mar 13, 2016 @ 01:33 pm

Have you had your hormones tested? Sometimes, the type of birth control you're prescribed doesn't match what your body actually needs. Hormones play a big factor in regulating your cycle so I would start there just to make sure that everything is as it should be regardless of the birth control. Then, if the doctor finds everything to be regular, focus on the type of birth control you're taking and if there are other options for you. Stress and diet could also play a factor, so take this into account as well. Good luck with this!
Reply

wendyroy
Keep talking on Mar 13, 2016 @ 01:40 pm

to your doctor. Sounds normal, but never be shy to keep mentioning it.
Reply

Cferguson
. on Mar 16, 2016 @ 01:07 am

You can always ask for a second opinion.

It sounds like this particular kind of birth control is not working well for you. I would ask for something else.
Reply

fly_eyez
Are you on depo Provera? on Mar 16, 2016 @ 03:18 am

If so, it can mess around with your periods a lot. You can eventually have none, especially if you tend to be light normally. The biggest thing to look out for is any significant change from what's "normal" for you. These are hormones so it takes awhile to sort things out.
My 20 y o uses depo and she rarely has a period after a year or two on it. At first her cycles got mixed up. Start stop, start stop and never really knowing when she could expect it.
If you're worried about pregnancy you should use condoms as well until your body sorts itself out. Condoms are a good idea anyway as nothing else protects you from STI's.
You seem very mature for a 16 y o just by making an adult decision to protect yourself. Try not to stress too much because stress effects your periods too. Continue to talk to your Dr. And good luck! Keep safe.
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!


Recent Activity